# SDR CCJA201306280001

- Difficulty date: March 12, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N6035N
- Make and model: Cessna 210M
- Aircraft serial: 21062903
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 653631
- Condition: Failed
- Location: Cam Shaft
- Part time: 4,699 hours, 1,231 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPERATION,  CAM SHAFT GEAR BROKE TWO TEETH.  MOTOR AND DIRECTLY RELATED ACCESSORIES WERE REMOVED AND O/H.  IT WAS UNDETERMINED BY THE O/H SHOP, THE CAUSE OF THE GEAR FAILURE.
